This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Recurrent Priapism Associated With Use of Aripiprazole

Rajnish Mago, MD; Robert Anolik, AB; Robert A. Johnson, MD; and Elisabeth J. S. Kunkel, MD

Published: September 15, 2006

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Priapism is one of the most serious adverse effects of psychotropic medications. It may be defined simply as abnormally prolonged erection of the penis (or clitoris) that is usually but not invariably painful. Though it is relatively rare as an adverse effect of psychotropic medication, as many as 25% to 40% of priapism cases are attributable to psychotropics.1,2‘ ‹’ ‹


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 67

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Frontothalamic Circuit Abnormalities in Patients With Bipolar Depression and Suicide Attempts

To identify potential markers for suicide risk, this fMRI study looked at neural activity in bipolar depression...

Read More...